I recently had my gallbladder removed, and so stopped taking my omeprazole and famotidine thinking maybe my stomachs issues were now handled. 11 days from my surgery and I am dealing with pain worse than before the surgery. I have had a MRI and blood work done. Today my pain is not quite as bad but definitely still there. But last night I took the omeprazole and famotidine just wondering if it would help and today was a better day. I don’t know what to think.
Can stopping omeprazole cause severe pain?
Question posted by cjlt0816 on 12 Sep 2021
Last updated on 17 September 2021 by Rhonleigh1965
I'm sorry you're having such problems after your surgery. How long have you been on those medications? Did the doctor tell you to keep taking them after your surgery? And, what, if anything, has your doctor done to help ease your pain? I had my gallbladder out years ago. But, I was not given either of those medications before the surgery. And, it seems like I stayed in enough pain for pain killers for about 3 weeks. So, this doesn't seem normal for you to be in that much pain still. Unless, you didn't take enough pain medicine to heal correctly after the surgery. Please let me know?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.